# SDR P5CA2011051100044

- Difficulty date: May 11, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE ON VERTICAL STABILIZER LEADING EDGE SKIN AT STATION 473 & NBSP; FOUND TO BE ELONGATED.  PERMANENT REPAIR ACCOMPLISHED IAW EI T2011A55B-1158.
